Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Took myself off of cymbalta

Mar 31, 2016 9:35 PM

Almost two weeks ago I took myself off cymbalta because I have gained Soooo much weight. I am a little more depressed but other than that just dizzy as hell.

Anyone else stop the cymbalta?

Mar 31, 2016 10:40 PM

I had to. I took it for three weeks and it made me suicidal. I tried to commit suicide and my doctor took me off it.

Apr 01, 2016 7:59 AM

i used to take 120 mg of cymblata...weaned off to 60mg prozac. had to lower it to 40mg of prozac . It has been about 3 months now and the dizziness has improved... but dizziness is a fibro symptom....I hope u feel better soon.

Apr 01, 2016 8:03 AM

I want to stop the Cymbalta too but my doctor said I can't take myself off because of the sides affects I'm scared to get off I don't know what will it do

Apr 01, 2016 10:55 AM

Arg. The doctors may tell us the side effects of being ON a pill, but they forget - or don't know - the effects of coming off one. Effexor will give you symptoms of a fibro flare if you happen to skip more than a day, and the withdrawal is utterly horrid! That's when I lost my last job.
But Prozac didn't bother me for nearly 12 years, then it stopped working.

Apr 01, 2016 12:52 PM

I'm so sorry that y'all went through this! I feel like doctors often fail to mention the seriousness of side effects of pharmaceuticals--including the horrible withdrawals (or maybe I should say they fail to educate themselves on what they are prescribing). It took me an entire year to wean off of Lexapro (SSRI). It was on 20mg daily for 7 years. It had lost its efficacy after a couple of years, and I was just taking it to avoid withdrawals for the most part. It contributed to some major weight gain for me too. That year of weaning was the HARDEST thing I have ever done! Even with my slow taper, I had suicidal thoughts, had trouble with my balance, was an emotional wreck, had nausea and trouble sleeping....the list goes on. The most annoying part was the brain zaps. I started having them while I was taking Lexapro. I have been off of it for 1 yr and 4 months, and I still get them daily.

Apr 01, 2016 4:51 PM

I had to go off after 2 weeks it made me sick

Apr 01, 2016 6:27 PM

I was fine until 6th month. Came off by 9th month due to suicidal ideations. Didn't suffer dizziness that I remember. But then I was in complete severe withdrawals. Lol 😲

Ready to start relieving your pain?

Join Community